# SDR ASOA201201678

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 8,255 hours, 5,462 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT BLEED DUCT OVERHEAT WARNING.  EMERGENCY DECLARED.    FOUND BOTH LOOPS PRESSED INTO THW DUCTING COVERS.  CORRECTLY POSITIONED BOTH LOOPS IAW AMM 36-21-03.  PERFORMED BLEED LEAK DETECTION TEST IAW AMM 36-21-00, LOOPS OPERATE CORRECTLY, PERFORMED EXTENSIVE INSP FOR ANY ACTUAL BLEED LEAKS, NO LEAKS COULD BE FOUND IN THE BLEED SYS IN THE AFT EQUIPMENT AREA.
